# SDR 2004F00154

- Difficulty date: February 23, 2004
- Submitted: July 8, 2004
- Operation: General aviation
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RAISED GEAR AND HEARD 6-10 LOUD THUMPS, AIRCRAFT YAWED RUDDER PEDALS BACK AND FORTH.  BOTH MAIN RED LIGHTS ON, THEN LIGHTS WENT OUT AND ALL WAS NORMAL.  LOWERED GEAR, BURNED FUEL DOWN AND LANDED.  REMOVED, ADJUSTED AND REINSTALLED LT MLG UPLOCK STRIKER PLATE.  (M)
